Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes constant dizziness?

My T3 is 1.6ng/mL, T4 is 6.78ug/dL and TSH is 7.64 ulU/mL. I constantly feel dizziness for the past one week and its still on. Is it because of this TSH which is high (normal range is 0.27 to 4.2). I am prescribed with thyrononorm 12.5. Will it help to reduce the TSH as well as control the dizziness problem that I have right now ?
Fri, 10 Jun 2016
Report Abuse
Endocrinologist 's  Response
Welcome and thank you for asking on HCM!

I can understand your concern.

I would like to know your age, because if you are >70 years old this value of TSH is considered normal. If you are younger i would also recommend to start the treatment with levothyroxine but with a higher dose (50 mcg).

You must be sure that you do not have heart problems (angina, infarct etc.)

You should check the TSH after 6 weeks to see if the dose is ok.

Regarding your symptoms, the TSH level is slightly high to cause symptoms, any way it is not excluded to be. This is confirmed after 4 weaks of treatment, normally the symptoms if are from the thyroid should improve.

Hope the information will help.

Kind regards,
Dr.Mirjeta

I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes constant dizziness?

Welcome and thank you for asking on HCM! I can understand your concern. I would like to know your age, because if you are 70 years old this value of TSH is considered normal. If you are younger i would also recommend to start the treatment with levothyroxine but with a higher dose (50 mcg). You must be sure that you do not have heart problems (angina, infarct etc.) You should check the TSH after 6 weeks to see if the dose is ok. Regarding your symptoms, the TSH level is slightly high to cause symptoms, any way it is not excluded to be. This is confirmed after 4 weaks of treatment, normally the symptoms if are from the thyroid should improve. Hope the information will help. Kind regards, Dr.Mirjeta